Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 153, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2010, 10:58 PM EDT for Jones County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2010, 10:58 PM EDT (02:58 UTC)
- Expired
- Jun 16, 2010, 11:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Jones County, GA
The radar
The Robins AFB radar (KJGX), 50 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:00 PM EDT | TSTM WND DMG | Gray, GA | JONES COUNTY 911 REPORTED A COUPLE OF TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455 WUUS52 KFFC 170258 SVRFFC GAC169-170345- /O.NEW.KFFC.SV.W.0153.100617T0258Z-100617T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1058 PM EDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JONES COUNTY IN CENTRAL GEORGIA * UNTIL 1145 PM EDT * AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF GRAY...MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAYSIDE...BRADLEY...CLINTON...BLOUNTSVILLE...ETHRIDGE AND HADDOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3318 8343 3296 8340 3302 8368 3315 8368 TIME...MOT...LOC 0258Z 275DEG 15KT 3308 8362 $$
1 follow-up statement
304 WWUS52 KFFC 170337 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1137 PM EDT WED JUN 16 2010 GAC169-170346- /O.EXP.KFFC.SV.W.0153.000000T0000Z-100617T0345Z/ JONES GA- 1137 PM EDT WED JUN 16 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JONES COUNTY EXPIRES AT 1145 PM EDT... AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HADDOCK...MOVING EAST AT 10 MPH. THIS STORM HAS WEAKENED AND THE THREAT OF SEVERE WEATHER HAS DIMINISHED. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. ALTHOUGH THIS STORM HAS WEAKENED...IT STILL IS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND WINDS GUSTING TO NEAR 40 MPH. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3318 8343 3296 8340 3302 8368 3315 8368 TIME...MOT...LOC 0336Z 314DEG 11KT 3304 8347 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:55 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 16, 9:55 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EDT WED JUN 16 2010 .UPDATE... FORECAST GENERALLY ON TRACK AND ONLY MINOR TWEAKS TO THE GRIDS. TEMPS COOLED QUICKER IN THE NORTH AND SLOWER IN EAST CENTRAL GEORGIA THEN EXPECTED. TWEAKED TEMPS TO ACCOUNT FOR THIS TREND. DECREASED POPS TO SLIGHT CHANCE ACROSS NORTH GEORGIA. INCREASED POPS TO LIKELY ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL GEORGIA AS COMPLEX OF STORMS STRETCHING FROM MONTICELLO TO WATKINSVILLE IS HOLDING TOGETHER WELL...EVEN AFTER SUNSET. OTHERWISE...NO CHANGES. 11 && .PREV DISCUSSION... /ISSUED 610 PM EDT WED JUN 16 2010/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH NOSING DOWN INTO NE- NORTH CENTRAL GA...AND ANOTHER WEAK TROUGH OVER THE FAR SOUTHERN REACHES OF THE FORECAST AREA...GENERALLY SOUTH OF AN AUGUSTA TO ALBANY LINE. THE UPPER LEVELS SHOW A WEAK DISTURBANCE MOVING ACROSS NORTH AND CENTRAL GA...WHICH WOULD SERVE TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE TWO AFOREMENTIONED SURFACE TROUGHS. SOUNDING DATA AND MID LEVEL ANALYSIS SHOWS SOME MID LEVEL CAPPING...WHICH HAS HELPED SUPPRESS CONVECTION SO FAR THIS AFTERNOON. LATEST RADAR SHOWS ISOLATED CONVECTION JUST BEGINNING ALONG THE NE-NORTH CENTRAL GA SURFACE TROUGH AND EXPECT THIS ACTIVITY TO CONTINUE AND BECOME MORE WIDESPREAD UNDER THE INFLUENCE OF THE UPPER DISTURBANCE AND DAYTIME HEATING. SATELLITE SHOWS AMPLE SUNSHINE OVER MUCH OF THE AREA...AND THE SEA BREEZE PUSHING INTO THE FAR SE FORECAST AREA WHERE THE SURFACE TROUGH IS NOTED. AS TEMPS OVER THE SOUTHERN ZONES PUSH TOWARD THE MID 90S (CONVECTIVE TEMP)...EXPECT CONVECTION TO INITIATE ALONG THIS SURFACE TROUGH LATER THIS AFTERNOON- EARLY EVENING. ANY DEVELOPMENT WOULD LINGER THROUGH MID- LATE EVENING...BUT SHOULD DISSIPATE BY MIDNIGHT AS THE UPPER DISTURBANCE PUSHES EAST AND HEIGHT RISES ARE NOTED IN ITS WAKE. SOME MID LEVEL RIDGING SHOULD HELP HOLD CONVECTION BELOW SEVERE LIMITS... BUT CANNOT RULE OUT THE STRAY PULSE SEVERE STORM. FREQUENT LIGHTING...BRIEF HEAVY RAIN AND WIND GUSTS TO 45 MPH SEEM TO BE THE GREATER STORM THREATS TODAY. HIGH PRESSURE REMAINS AN INFLUENCE OVER THE DEEP SOUTH WITH THE FORECAST AREA MAINLY ON THE EASTERN PERIPHERY. THEREFORE...EXPECT THE DIURNALLY DRIVEN PATTERN OF ISOLATED TO SCATTERED AFTERNOON-EVENING THUNDERSTORM THREAT TO PERSIST THROUGH THE SHORT TERM. HAVE LEANED TOWARD PERSISTENCE ON OVERNIGHT LOWS AND DAYTIME HIGHS WITH A SLIGHTLY FAVOR TOWARD THE MORE CONSISTENT MET NUMBERS. LONG TERM /SATURDAY THROUGH WEDNESDAY/... WEAK UPPER RIDGE WILL PERSIST...BUT INITIALLY REMAIN CENTERED MAINLY WEST OF THE STATE. THE UPPER RIDGE APEX MEANDERS A BIT EASTWARD AND BUILDS OVER THE STATE BY WEDNESDAY. OTHERWISE...EXPECT LITTLE CHANGE IN OVERALL LOW-MID LEVEL MOIST AND UNSTABLE AIR MASS IN-PLACE... RESULTING IN A CONTINUED DIURNAL PATTERN OF ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SLIGHTLY MORE RIDGE INFLUENCE BY LATE IN THE PERIOD COULD HOLD CONVECTION TO VERY ISOLATED IN NATURE BY MID WEEK. 39 AVIATION... NOT SEEING THE TS COVERAGE FROM YESTERDAY ACROSS THE METRO ATL TAF SITES. WILL REMOVE TEMPO TS GROUP FROM METRO ATL TAF SITES BUT LEAVE IN CB. CANNOT COMPLETELY RULE OUT A TS...BUT NOT CONFIDENT IN LOCATION AND PERCENTAGE IS TOO LOW TO INCLUDE IN TAFS. WILL KEEP TEMPO TS IN CSG AND MCN THOUGH AS MORE TS COVERAGE EXISTS ACROSS THOSE AREAS. ALTHOUGH GFS IS HINTING AT BR IN ATL...WILL NOT INCLUDE THIS IN THE TAF SINCE NOT EXPECTING RA/TS AT THE SITE THIS EVENING. SINCE TS WILL BE SCATTERED ON THURSDAY AGAIN...WILL CONTINUE PROB30 GROUP TO HINT AS THIS. WINDS WILL REMAIN W/NW THROUGH THE TAF PERIOD EXCEPT FOR ANY SHORT WIND SHIFTS FROM TS OUTFLOW BOUNDARIES. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 98 70 96 69 / 60 20 20 20 10 ATLANTA 72 94 72 95 73 / 30 20 20 20 10 BLAIRSVILLE 67 90 63 89 66 / 20 20 20 20 10 CARTERSVILLE 68 96 69 96 68 / 20 20 20 20 10 COLUMBUS 72 95 73 97 75 / 30 30 20 20 20 GAINESVILLE 69 95 71 93 71 / 20 20 20 20 10 MACON 72 96 72 97 71 / 30 30 20 20 20 ROME 70 96 69 97 70 / 20 20 20 20 10 PEACHTREE CITY 69 94 69 95 69 / 30 20 20 20 10 VIDALIA 73 97 74 95 74 / 40 40 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 10:30 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 PM EDT WED JUN 16 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 PM EDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS CENTRAL GEORGIA WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE SOUTHEAST THIS EVENING. MOISTURE WILL CONTINUE TO MOVE INTO THE REGION FROM THE GULF OF MEXICO...AS WEAK SHORTWAVES ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. SOME STORMS COULD REACH SEVERE CRITERIA. .DISCUSSION... SCATTERED THUNDERSTORMS TONIGHT WILL GENERALLY BE EAST OF A LINE FROM COLUMBUS TO COVINGTON TO ATHENS. THE PERSISTENT RIDGE THAT HAS DOMINATED OUR WEATHER LATELY HAS WEAKENED SOMEWHAT...ALLOWING INTERMITTENT UPPER LEVEL DISTURBANCES TO MOVE THROUGH THE AREA. IN ADDITION...WITH THE WEAKENING RIDGE...TEMPERATURES ALOFT HAVE COOLED SLIGHTLY. THIS RESULTS IN HIGHER CAPE VALUES...ESPECIALLY WHEN COMBINED WITH THE VERY MOIST AIRMASS AT THE SURFACE. CAPES ARE EXPECTED TO RANGE BETWEEN 2000-3000 TONIGHT. DAMAGING DOWNBURST WINDS AND LARGE HAIL COULD BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 16, 10:18 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG DAHLONEGA 34.53N 83.98W
06/16/2010 LUMPKIN GA EMERGENCY MNGR
FORTY TREES DOWN COUNTY WIDE.
0541 PM TSTM WND GST DAHLONEGA 34.53N 83.98W
06/16/2010 M79.00 MPH LUMPKIN GA EMERGENCY MNGR
0832 PM TSTM WND DMG WORTHVILLE 33.39N 83.92W
06/16/2010 BUTTS GA EMERGENCY MNGR
TWENTY TREES DOWN NEAR HALEY ROAD.
&&
JLFLocal storm report, Jun 16, 10:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL MADISON 33.60N 83.47W
06/16/2010 E0.75 INCH MORGAN GA PUBLIC
&&
JLFSpecial weather statement, Jun 16, 10:25 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1025 PM EDT WED JUN 16 2010 GAZ048-056>060-170300- 1025 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN SPALDING...BUTTS...PUTNAM...JASPER...HENRY AND NEWTON COUNTIES UNTIL 1100 PM EDT... AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM EXTREME WESTERN BUTTS COUNTY...ACROSS JASPER COUNTY AND INTO PUTNAM COUNTY...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS NORTHEAST SPALDING...BUTTS...PUTNAM...JASPER...SOUTHEAST HENRY AND NEWTON COUNTIES THROUGH 1100 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 10:41 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1041 PM EDT WED JUN 16 2010 GAZ082-083-170315- 1041 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN TWIGGS AND BIBB COUNTIES UNTIL 1115 PM EDT... AT 1038 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HUBER AND ANOTHER JUST WEST OF THE MIDDLE GEORGIA REGIONAL AIRPORT...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS NORTH TWIGGS AND SOUTH BIBB COUNTIES THROUGH 1115 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 10:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT WED JUN 16 2010 GAZ071-072-170315- 1045 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN JONES AND MONROE COUNTIES UNTIL 1115 PM EDT... AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM JULIETTE TO NEAR BLOUNTSVILLE... MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS JONES AND MONROE COUNTIES THROUGH 1115 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 10:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1048 PM EDT WED JUN 16 2010 GAZ050-051-061-170330- 1048 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...NICKEL SIZED HAIL AND 40 MPH WINDS IN HANCOCK...TALIAFERRO AND GREENE COUNTIES UNTIL 1130 PM EDT... AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WOODVILLE TO OCONEE SPRINGS PARK...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HANCOCK...TALIAFERRO AND GREENE COUNTIES THROUGH 1130 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY... VEAZEY...WOODVILLE...UNION POINT...SILOAM...OCONEE SPRINGS PARK... WHITE PLAINS...WHITE PLAINS...JACKSONVILLE...SHOULDERBONE... ROBINSON...DANIEL SPRINGS...SPRINGFIELD...CARTERS GROVE AND LYNEVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 40 min |
| Jun 16, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Jun 16, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 46 min |
| Jun 16, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 28 min |
| Jun 17, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 33 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 41 min |
| Jun 17, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 51 min |
| Jun 17, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 44 min |
| Jun 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 30 min |
| Jun 17, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 43 min |
| Jun 17, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 43 min |
| Jun 17, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 36 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 12 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.